MathSciNet Relay Station
MathSciNet bibliographic data
MR2067127 37E10 (28D05 37A05 37A50 37E45 60F05)
Coelho, Zaqueu The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4427–4445 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement